# SDR 02FDEA00451

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 33,196 hours, 5,714 cycles
- System (JASC): 1430 · Fasteners
- Part: Attach Bolt
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD HINGE LWR ATTACHMENT BOLT O/B SIDE FOUND CORROSION.  REMOVED AND REPLACED BOLT PER MM 57-51-01, REF EA 1-5710-64290.
